Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Commutants of some quasi-Hausdorff matrices

Billy E. Rhoades

Vol. 52 (1974), No. 2, 513–517
Abstract

Let B(c) denote the Banach algebra of bounded linear operators over c, the space of convergent sequences, and Γ the subalgebra of conservative infinite matrices. Given an upper triangular matrix A in Γ, a sufficient condition is established for the commutant of A in Γto be upper triangular. Also determined is the commutant, in B(c), of certain quasi-Hausdorff matrices.

Mathematical Subject Classification 2000
Primary: 40C99
Milestones
Received: 8 January 1973
Published: 1 June 1974
Authors
Billy E. Rhoades